# SDR SWIA202052660

- Difficulty date: July 31, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP PANEL 684BB CHAFFED INBOARD OUTER SKIN SURFACE.  C-CHECK RO 9/21/2020.  BLENDED OUT CHAFE ON INBOARD OUT SKIN SURFACE, INBOARD FLAP PANEL 684BB, REF CRJ 700 SRM.  SEE CONTINUATION CARD FOR DETAILS.
